On the multiplicities of binary complex recurrences
Compositio Mathematica, Tome 51 (1984) no. 2, p. 193-213
@article{CM_1984__51_2_193_0,
     author = {Beukers, Frits and Tijdeman, Robert},
     title = {On the multiplicities of binary complex recurrences},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {51},
     number = {2},
     year = {1984},
     pages = {193-213},
     zbl = {0538.10014},
     mrnumber = {739734},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__51_2_193_0}
}
Beukers, F.; Tijdeman, R. On the multiplicities of binary complex recurrences. Compositio Mathematica, Tome 51 (1984) no. 2, pp. 193-213. http://www.numdam.org/item/CM_1984__51_2_193_0/

[1] J. Berstel: Sur le calcul des termes d'une suite récurrente linéaire. Exp. I.R.I.A. (Rocquencourt), 1974.

[2] F. Beukers: The multiplicity of binary recurrences. Comp. Math. 40 (1980) 251-267. | Numdam | MR 563543 | Zbl 0396.10005

[3] E. Dobrowolski: On a question of Lehmer and the number of irreducible factors of a polynomial. Acta Arith. 34 (1979) 391-401. | MR 543210 | Zbl 0416.12001

[4] K. Kubota: On a conjecture of M. Ward, I, II. Acta Arith. 33 (1977) 11-28, 29-48. | Zbl 0356.10008

[5] K. Kubota: On a conjecture of M. Ward, III. Acta Arith. 33 (1977) 99-109. | MR 441844 | Zbl 0356.10009

[6] S. Lang: Algebraic Number Theory. Addison-Wesley, Reading, Mass. (1970). | MR 282947 | Zbl 0211.38404

[7] C. Lech: A note on recurring sequences. Ark. Mat. 2 (1953) 417-421. | MR 56634 | Zbl 0051.27801

[8] K. Mahler: On the Taylor coefficients of rational functions. Proc. Camb. Phil. Soc. 52 (1956) 39-48 and 53 (1957) 544. | MR 74503 | Zbl 0077.05205

[9] P.A. Picon: Sur certaines suites récurrentes cubiques ayant deux ou trois termes nuls. Discr. Math. 21 (1978) 285-296. | MR 522902 | Zbl 0382.10010

[10] S.J. Scott: On the number of zeros of a cubic recurrence. Amer. Math. Monthly 67 (1960) 169-170. | MR 118696 | Zbl 0098.26201

[11] M.F. Smiley: On the zeros of a cubic recurrence. Amer. Math. Monthly 63 (1956) 171-172. | MR 75967 | Zbl 0070.27302

[12] R. Tijdeman: Multiplicities of binary recurrences. Sém Théorie des Nombres Bordeaux 1980-198 1, Exp. no. 29, 11 pp. | MR 644662 | Zbl 0473.10012